# SDR HEEA065371

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY WILL NOT DISENGAGE ALL THE TIME.
